# SDR UALA2012092005339

- Difficulty date: September 19, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 50,477 hours, 13,598 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: 321
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE DRIVEN HYD PUMP WILL NOT DEPRESSURIZE.  REMOVED PUMP CONNECTOR AND VOLTAGE CHECKS GOOD.  PUMP REPLACEMENT IN PROGRESS.  REPLACED EDP AND ASSOCIATED CASE AND PRESS FILTERS.  OPS AND LEAK CHECKS GOOD.
